# SDR YENA2025012700103

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 13,341 hours, 2,488 cycles
- System (JASC): 4990 · APU Oil System
- Part: Lubrication Unit
- Part number: 41310204
- Part serial: 1375
- Condition: Failed
- Location: Apu
- Part time: 4,855 hours, 4,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#133, BOS-SFO. (ETOPS) 'REF LOG PAGE 4220036-1 (PERFORMED APU CSS IAW WITH A49-00-01-A APU  START SUCCESSFUL AFTER FIRST ATTEMPT . APU AUTO SHUTDOWN OCCURRED AFTER 7 MINUTES ) APU AUTO SHUTDOWN 7 MINUTES AFTER  CSS. ( APU SYSTEM A321NEO ETOPS ); REMOVED AND REPLACED APU OIL LUBE MODULE PER AMM 49-91-45. OPS CHECK NORMAL NO FURTHER DEFECT NOTED AT THIS TIME. MX-4 UPDATED MCC NOTIFIED PLACARD REMOVED.'
